# SDR SWAA2025090812041

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 27,170 hours, 13,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SLIDE GIRT BAR NOT SITTING CORRECTLY<[01] RE ADJUSTED R/H AFT SLIDE GIRT BAR AS REQUIRED PER AMM 25-66-01
